# SDR XV6A2011040700007

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N743VA
- Make and model: Boeing 737-46B
- Aircraft serial: 25262
- Aircraft time: 49,833 hours, 26,643 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT UNABLE TO HOLD PRESSURE AT 10,000 FT.  RETURNED TO PIE.
